Title: Doubly robust and multiple imputation based generalized estimating equations
Authors: Birhanu, T. ×
Molenberghs, Geert
Sotto, C.
Kenward, M.G. #
Issue Date: 2011
Publisher: Marcel Dekker
Series Title: Journal of Biopharmaceutical Statistics vol:21 issue:2 pages:202-225
ISSN: 1054-3406
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
341.pdf Published 210KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science